# SDR DHLA201000092

- Difficulty date: September 26, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 93,503 hours, 29,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING WITH SEVERAL CORROSION INDUCED CRACKS AT FS 26.0, RBL5.0, BETWEEN LONGERONS 36 AND 35R.  RESOLUTION:  ACCOMPLISHED FUSELAGE SKIN DOUBLER AND FILLER REPAIR IAW SRM 53-2-1, FIG 7, TR 53-203, SHEETS 9, 10, 23, AND 24.  REPAIR LOCATION:  FS 18.562 TO 30.875,  LBL 15.75 TO RBL 15.75 APPROXIMATE, AND BETWEEN LONGERON 33L AND 33R.  MATERIALS USED:  FILLER:  7075T6, 0.050" X 24.75" X 3.0", PO 71070. DOUBLER:  7075T6, 0.063" X 31.75" X 12.3", PO 73742.
